# SDR KPVA 201004

- Difficulty date: November 6, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N809WP
- Make and model: Dhav DHC8103
- Aircraft serial: 032
- Aircraft time: 50,231 hours, 74,146 cycles
- Engine: Pwa PW121
- Engine time: 40,114 hours, 58,330 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW121
- Part serial: PCE120102
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 40,114 hours, 58,330 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN FLIGHT AT LOW POWER SETTING WHEN HIGH PRESSURE VALVE OPENS, A VERY STRONG SMELL OF CHEMICAL SMELL COMING OUT OF VENTS, ALSO LIGHT HAZE.  (MX) REPLACED NR 2 ENGINE IAW AIAM-105.  OPS & LEAK CHECK GOOD.  S/N ON AC0044.
